RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 27, Number 2  


Optimal control of systems with approximately known initial data
M. I. Sumin
163
On the stability of the linear problem of multicriterion optimization
M. G. Klepikova
178
Numerical methods for solving boundary value problems for systems with a small parameter in the derivate
I. P. Boglaev
188
On the strange attractor in a problem of synergetics
T. S. Akhromeeva, G. G. Malinetskii
202
Asymptotic behaviour of the solution of a singularly perturbed boundary value problem for the system of diffusion–sorption equations
A. V. Nesterov
219
Asymptotic solution of the linearized problem of the propagation of sound in a bounded medium with low viscosity
V. F. Butuzov, N. N. Nefedov, E. V. Fedotova
226
On the non-stationary theory of internal waves. Existence theorems
S. A. Gabov
237
Solution of a problem connected with the dynamics of an electron
B. A. Volodin, A. M. Khapaev
245
Mathematical modeling of the process of propagation of electromagnetic oscillations in a slot transmission line
A. S. Il'inskii, Yu. G. Smirnov
252
Free oscillations of an electromagnetic field in one-dimensionally periodic lattices
Yu. K. Sirenko, V. P. Shestopalov
262
Numerical study of a motion of solid bodies in atmosphere
G. M. Lokhov, S. I. Podzorov
272

Scientific communications
Generalized discrepancy principle for the $L$-pseudosolutions
B. Aliev
286
On the interpretation of data obtained by a finite set of receptorswith unstable characteristics
Yu. A. Belov, V. S. Kas'yanyuk
291
Application of Padé approximants in the method of introducing a parameter in the investigation of biharmonic equations with complex boundary conditions
I. V. Andrianov, A. O. Ivankov
296
Absorbing boundary conditions for the numerical solution of problems of the theory of viscoelasticity
S. S. Arsen'ev-Obraztsov, T. M. Zhukova
301
Types of Kelvin waves in a compressible stratified fluid
A. K. Shatov
306
A noncommutative algorithm for multiplying $5\times 5$-matrices using one hundred multiplications
O. M. Makarov
311
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020